Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 29, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Apr 11, 2007, 11:25 PM EDT for Wake County, North Carolina. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2007, 11:25 PM EDT (03:25 UTC)
- Expired
- Apr 12, 2007, 12:15 AM EDT
- In force
- 50 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 19 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 11:48 PM EDT | HAIL 1 | 4 Ne Holly Springs, NC | INTERSECTION OF WHITEHART ROAD AND 1010 ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 679 m²/s²
- 0-3 km storm-relative helicity
- 961 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 120325
SVRRAH
NCC183-120415-
/O.NEW.KRAH.SV.W.0029.070412T0325Z-070412T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1125 PM EDT WED APR 11 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAKE COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 1215 AM EDT
* AT 1122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER NEW HILL...OR ABOUT 13 MILES SOUTHWEST OF
CARY...MOVING NORTHEAST AT 40 MPH. PENNY SIZED HAIL IS LIKELY WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HOLLY SPRINGS...
APEX...
LAKE WHEELER...CARY...
GARNER...
RALEIGH...
NEW HOPE...
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
LAT...LON 3559 7898 3561 7899 3580 7892 3591 7875
3604 7862 3597 7843 3592 7839 3588 7831
3583 7826 3579 7830 3567 7852 3557 7886
$$
MWS3 follow-up statements
000
WWUS52 KRAH 120340
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1138 PM EDT WED APR 11 2007
NCC183-120415-
/O.CON.KRAH.SV.W.0029.000000T0000Z-070412T0415Z/
WAKE NC-
1138 PM EDT WED APR 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR WAKE COUNTY...
AT 1133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL. THIS STORM WAS LOCATED NEAR LAKE WHEELER...OR ABOUT 8 MILES
SOUTHEAST OF CARY...MOVING EAST NORTHEAST AT 40 MPH.
PLEASE PASS REPORTS OF PENNY SIZED OR LARGER HAIL TO YOUR LOCAL LAW
ENFORCEMENT AGENCY. THEY WILL RELAY THE REPORT TO THE NATIONAL
WEATHER SERVICE IN RALEIGH.
LAT...LON 3559 7898 3561 7899 3580 7892 3591 7875
3604 7862 3597 7843 3592 7839 3588 7831
3583 7826 3579 7830 3567 7852 3557 7886
$$
MWS000
WWUS52 KRAH 120355
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1152 PM EDT WED APR 11 2007
NCC183-120415-
/O.CON.KRAH.SV.W.0029.000000T0000Z-070412T0415Z/
WAKE NC-
1152 PM EDT WED APR 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR WAKE COUNTY...
AT 1149 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZED HAIL NEAR LAKE WHEELER. THIS STORM IS LOCATED NEAR
GARNER...OR ABOUT 8 MILES SOUTH OF RALEIGH...MOVING EAST NORTHEAST
AT 40 MPH.
LAT...LON 3559 7898 3561 7899 3580 7892 3591 7875
3604 7862 3597 7843 3592 7839 3588 7831
3583 7826 3579 7830 3567 7852 3557 7886
$$
MWS000
WWUS52 KRAH 120413
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1211 AM EDT THU APR 12 2007
NCC183-120421-
/O.EXP.KRAH.SV.W.0029.000000T0000Z-070412T0415Z/
WAKE NC-
1211 AM EDT THU APR 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR WAKE COUNTY EXPIRES AT 1215 AM
EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING WILL HAVE MOVED
COMPLETELY OUT OF WAKE COUNTY BY 1215 AM. THEREFORE... THE WARNING
WILL BE ALLOWED TO EXPIRE AT THAT TIME.
LAT...LON 3559 7898 3561 7899 3580 7892 3591 7875
3604 7862 3597 7843 3592 7839 3588 7831
3583 7826 3579 7830 3567 7852 3557 7886
$$
MWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 10:21 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Apr 11, 10:21 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1021 PM EDT WED APR 11 2007 .SHORT TERM /OVERNIGHT/... A WARM FRONT HAS WORKED INTO THE EASTERN PORTION OF THE CWA... WHILE COLD AIR HAS PUSHED INTO THE NW PIEDMONT. AN AREA OF LIGHT TO MODERATE RAIN WILL MOVE ACROSS THE AREA TONIGHT...AND TAPER OFF AFTER MIDNIGHT AS A COLD FRONT SWEEPS ACROSS THE REGION... MOVING EAST OF THE CWA AFTER SUNRISE THURSDAY. THE WEDGE OF COLD AIR OVER THE NORTHWEST HAS MADE IT NECESSARY TO ADJUST TEMPERATURES IN THE REGION. WITH THE RAIN DIMINISHING OVER THE NORTHWEST WILL DROP POPS TO LIKELY WHERE THEY WERE CATEGORICAL EARLIER. MINOR CHANGES TO TEMPERATURES CWA-WIDE TO FIT CURRENT TREND. NO OTHER CHANGES AT THE PRESENT TIME. && .PREV DISCUSSION... /ISSUED 303 PM EDT WED APR 11 2007/ SYNOPSIS... A COASTAL TROUGH WILL SPREAD INLAND OVER FROM SE TO NW THROUGH THE COASTAL PLAIN AND SANDHILLS AND INTO THE CENTRAL PIEDMONT IN THE LATE AFTERNOON AND EVENING. A COLD FRONT WILL MOVE THROUGH CENTRAL NC AFTER MIDNIGHT...AND WILL MOVE OFFSHORE THURSDAY MORNING. BY THURSDAY AFTERNOON...A TIGHT PRESSURE GRADIENT BETWEEN EXITING SURFACE LOW AND INCOMING WEAK SURFACE HIGH WILL RESULT IN A A BRISK WESTERLY WIND THAT WILL ADVECT DRY AND SEASONABLY MILD AIR INTO CENTRAL NC. NEXT WEATHER SYSTEM WILL APPROACH THE AREA LATE SATURDAY. SHORT TERM /TONIGHT THROUGH SATURDAY/... TONIGHT... THE SE TO NW CAD DEMISE IS SLOWLY BEGINNING TO EVOLVE AS DEWPOINTS IN THE SOUTHERN COASTAL PLAIN ARE JUST NOW BEGINNING TO RISE INTO THE MID TO UPPER 50S WITH TEMPERATURES WARMING INTO THE UPPER 50S TO LOWER 60S. TOUGH CALL ON HOW MUCH AREAL COVERAGE TO EXPECT LATER THIS EVENING AS ATLANTIC MARITIME INFLUENCE SPREADS INLAND WITH COASTAL TROUGH. LOW CAPE...HIGH SHEAR ENVIRONMENT PROGGED BY SHORT-TERM MODELS WITH ELEVATED CAPE ONLY AROUND 4-500J/KG WITH LAPSE RATES NOT AS QUITE AS UNSTABLE AS PREVIOUS MODEL RUNS(6.0-6.15). REVIEW OF 18Z METAR 6HR RAINFALL ACCUMULATIONS AROUND THE FA...INDICATE THE HIGHER QPF IN THE NW PIEDMONT (NEAR HALF AN INCH) WORKED OUT RATHER WELL UP TO THIS POINT...AND WILL CONTINUE WITH THIS TREND INTO THE EVENING HOURS...WITH GREATER SUPPORT ALOFT FROM UPPER DIFFLUENCE REGION AND BROAD SCALE CYCLONIC CIRCULATION FROM NEGATIVE TILTING SHORTWAVE TROUGH. WILL GO WITH ADDITIONAL 0.25 OF AN INCH IN THE NW...SHARPLY DECREASING TO THE SE. OF COURSE ANY CONVECTION THAT IS ABLE TO DEVELOP WILL RESULT IN LOCALLY HIGHER AMOUNTS. WILL DECREASE PROBABILITY OF THUNDER IN THE EAST...TO ISOLATED AS THERE DOES NOT APPEAR TO BE ENOUGH SUPPORT TO WARRANT HIGHER THREAT. SHOWERS EXPECTED TO QUICKLY TAPER OFF AFTER MIDNIGHT. TEMPERATURES OVERNIGHT WILL BE SLOWLY RISING OR STEADY FOR MUCH OF THE NIGHT...WITH PERHAPS A SLIGHT COOL DOWN IN THE WEST LATE. WILL CONTINUE WITH NON-DIURNAL TEMPERATURE CURVE OVERNIGHT. THURSDAY THROUGH FRIDAY...RAPID CLEAR OUT BEHIND FRONT...WITH MOSTLY SUNNY SKIES BY MID MORNING. BREEZY THURSDAY AFTERNOON WITH TIGHT PRESSURE GRADIENT. STATISTICAL MOS GUIDANCE INDICATING 17 TO 20 KTS OF DRY WESTERLY FLOW. FULL SUN THICKNESSES GIVE HIGHS IN THE 70S...WITH MAYBE SEE ADDITIONAL WARMING FROM SUBSIDENCE WARMING IN THE WEST. MIXING CONTINUES OVERNIGHT...KEEPING WIND 5 TO 8 KTS...AND KEEP MIN TEMPERATURES UP AS WELL. LOWS IN THE UPPER 30S TO MID 40S. WEAK SURFACE RIDGING AND MINOR SHORTWAVE RIDGING ALOFT FOR FRIDAY. WILL SEE AN INCREASE IN MID AND HIGH CLOUDS LATE IN THE DAY. OTHERWISE...DRY AND SLIGHTLY COOLER WITH TRAJECTORIES FROM THE NW. HIGHS 65 TO 70. LOWS FRIDAY NIGHT...LOWER TO MID 40S. SATURDAY...WAA SHOWERS ARE EXPECTED TO DEVELOP SATURDAY AFTERNOON ALONG LIFTING WARM FRONT ACROSS THE AREA...AHEAD OF COLD FRONT. BULK OF PRECIP TO OCCUR OVERNIGHT. CONTINUED CHANCE POPS...WITH HIGHEST CHANCE POPS IN THE WEST. LEANED TOWARDS MEAN ENSEMBLE MOS GUIDANCE ON SATURDAY WITH MOSTLY CLOUDY SKIES. HIGHS IN THE 60S. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... DESPITE SOME DIFFERENCES IN THE MODEL FORECAST TRACK OF THE DEEPENING LOW OVER THE CAROLINAS AND THE MID-ATLANTIC FOR SATURDAY NIGHT INTO SUNDAY...THE CONSENSUS IS FAIRLY CLEAR AND HAS BEEN CONSISTENT IN SHOWING HIGH CHANCES FOR SHOWERS WITH CONSIDERABLE MOISTURE IN THE MEAN OVER CENTRAL NORTH CAROLINA. AT THIS POINT...WILL INTRODUCE LIKELY CHANCES FOR SHOWERS SATURDAY NIGHT THROUGH SUNDAY MORNING...WITH CHANCES GRADUALLY TAPERING OFF SUNDAY AFTERNOON AS THE SURFACE LOW PULLS AWAY TO THE NORTHEAST. BASED ON THE VERY LATEST GFS...COULD BE MOVING THE SHOWERS OUT A LITTLE FAST FOR THE KRWI AND KRZZ AREAS EARLY SUNDAY EVENING...BUT THE END OF THE PRECIPITATION SHOULD BE SHORTLY AFTER DARK AT THE LATEST. THE 06Z GFS WAS VERY COLD IN ITS ATMOSPHERIC PROFILE...WITH MODEL SOUNDINGS FROM THAT SHOWING AN ABOVE FREEZING LAYER ONLY AROUND 1000FT THICK IN THE PIEDMONT BY 18Z SUNDAY AND 1296M THICKNESSES FROM 1000-850MB OVER THE NORTHWEST PIEDMONT BY 12Z MONDAY. SURFACE WET-BULB ZERO TEMPERATURES...HOWEVER...NEVER GOT BELOW 0C. THE 12Z GFS HAS TRENDED WARMER...WITH DRY AIR MOVING INTO CENTRAL NORTH CAROLINA WELL BEFORE THE ABOVE FREEZING LAYER NEAREST THE SURFACE WOULD BECOME SUFFICIENTLY THIN TO WARRANT CONCERN ABOUT PRECIPITATION TYPE. EVEN ON THE 06Z GFS...THERE WAS ENOUGH ELEVATED INSTABILITY TO CONTINUE MENTIONING THE CHANCE FOR THUNDERSTORMS...AND IF THE TREND OF THE GFS CONTINUES THERE COULD BE SOME OVERNIGHT STRONG THUNDERSTORMS SATURDAY WITH WINDS OVER A DEEP LAYER JUST OFF OF THE SURFACE 40KT OR GREATER. BY MONDAY MORNING...TEMPERATURES MAY BE AS COLD AS THE MID 30S IN STRONG COLD-AIR ADVECTION BEHIND THE DEEPENING LOW. THE WIND IS EXPECTED TO BE STRONG ENOUGH TO PRECLUDE FROST...BUT IT SHOULD BE CHILLY ONCE AGAIN AND AT A MINIMUM THOSE HEADED OUT EARLY MONDAY MORNING SHOULD BE PREPARED FOR A BRISK START. ALTHOUGH CONDITIONS WILL BE DRY MONDAY INTO TUESDAY...THE MAIN WEATHER ISSUE THEN WILL BE BREEZY CONDITIONS AND LOWERING DEW POINTS. MONDAY SHOULD BE THE BREEZIEST DAY IF THE GFS VERIFIES WITH ITS 30-35KT WINDS JUST OFF OF THE SURFACE AND A WELL-MIXED BOUNDARY LAYER. THERE STILL COULD BE SOME RESIDUAL GUSTINESS TUESDAY. HIGH TEMPERATURES WILL AVERAGE BELOW NORMAL. ANOTHER UPPER LOW IS FORECAST TO MOVE FROM THE PLAINS INTO THE TENNESSEE VALLEY BY WEDNESDAY NIGHT. WITH THE RIDGE AXIS FORECAST TO BE OVERHEAD AT 00Z THURSDAY...CLOUDS WILL BE ON THE INCREASE BUT THE CHANCES FOR SHOWERS SHOULD HOLD OFF UNTIL THURSDAY MORNING. BASED ON THE AMPLITUDE OF THE UPPER PATTERN WILL KEEP DRY CONDITIONS IN THE FORECAST DURING LATE IN THE SEVENTH DAY...ALTHOUGH THE BEST ALTERNATIVE AT THIS TIME WOULD BE A SMALL CHANCE OF SHOWERS LATE WEDNESDAY NIGHT. LOOKING BEYOND THE EXTENDED PERIOD...THE BELOW NORMAL WEATHER REGIME APPEARS TO CONTINUE INTO THE FOLLOWING WEEKEND. BY THEN...NORMAL HIGHS START TO GET WELL INTO THE 70S. TEMPERATURES THAT WARM WILL BE DIFFICULT TO COME BY...ESPECIALLY IF THE REALLY LONG-RANGE GFS IS CORRECT WITH ANOTHER LOW DEVELOPING OVER THE SOUTHEAST AND OFF OF THE COAST LATE NEXT WEEK. AVIATION /18Z-18Z/... IFR CONDITIONS WILL BE THE RULE OVERNIGHT...WITH SOME LIFR CONDITIONS EXPECTED ESPECIALLY TOWARD THE TRIAD AHEAD OF A WEAK WARM FRONT MOVING THROUGH OVERNIGHT AS THE COLD AIR DAMMING WEDGE STARTS TO BREAK DOWN IN CENTRAL NORTH CAROLINA. PERIODS OF RAIN AND DRIZZLE WILL DIMINISH OVERNIGHT AS A SURFACE TROUGH MOVES EAST AND SURFACE WINDS QUICKLY SHIFT TO THE SOUTHWEST AND WEST. FOLLOWING TROUGH PASSAGE...THE GFS IN ITS LOW-LEVEL RELATIVE HUMIDITY FIELDS AND MODEL SOUNDINGS QUICKLY DIMINISHES THE BOUNDARY LAYER MOISTURE AND WOULD ANTICIPATE A FAIRLY RAPID IMPROVING TREND FROM IFR CEILINGS TO VFR BETWEEN 06Z AND ABOUT 12Z. DECENT LOW-LEVEL LAPSE RATES THURSDAY MORNING WILL LEAD TO GUSTY SURFACE WINDS BY 15Z. FOR THE AFTERNOON AND EARLY EVENING HOURS...MENTIONED LOW-LEVEL WIND SHEAR AT ALL TAF SITES IN CENTRAL NORTH CAROLINA. KRAX WSR-88D SHOWS WINDS TO BE SOUTHEAST AT AROUND 35KT WITHIN THE FIRST COUPLE OF THOUSAND FEET OF THE SURFACE. GIVEN THAT THE SURFACE WINDS ARE... IN GENERAL...LESS THAN 10KT AND SEVERAL OBSERVATION SITES IN CENTRAL NORTH CAROLINA ARE FROM THE NORTHEAST AT THE SURFACE...THE MENTION OF LLWS SEEMS PRUDENT. 925MB WINDS ARE FORECAST TO INCREASE TO AROUND 40KT EARLY THIS EVENING BEFORE DIMINISHING SOME FOLLOWING THE PASSAGE OF THE SURFACE TROUGH...BEING JUST UNDER 30KT ACROSS CENTRAL NORTH CAROLINA BY 12Z THURSDAY...CONTINUING THURSDAY MORNING. FIRE WEATHER... IN LIGHT OF TODAYS RAINFALL AND TONIGHTS EXPECTED RAINFALL... LARGE FUEL MOISTURE LEVELS SHOULD BE ADEQUATE...DESPITE STRONG MIXING EXPECTED TOMORROW AFTERNOON AND AFTN DEWPOINTS IN THE 30 TO 35 PERCENT RANGE. THEREFORE WILL ONLY MENTION IN HAZARDOUS WEATHER OUTLOOK (HWO) IN LIEU OF SPECIAL FIRE WX STATEMENT (SPS). && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RHJ
Hazardous weather outlook, Apr 11, 5:11 AM EDT, 18 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 511 AM EDT WED APR 11 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-120915- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 511 AM EDT WED APR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER WIDESPREAD RAIN IS EXPECTED OVER THE AREA TODAY. THEN SCATTERED SHOWERS TONIGHT WITH A FEW THUNDERSTORMS IN THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY... DRY CONDITIONS WILL RETURN TO THE AREA. STRONG WESTERLY WINDS OF 10 TO 20 MPH WITH GUSTS UP TO 30 MPH...WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES BETWEEN 20 AND 30 PERCENT WILL RESULT IN THE POTENTIAL FOR ADVERSE FIRE WEATHER CONDITIONS. FRIDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 11, 8:25 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 825 PM EDT WED APR 11 2007 NCZ007-021>025-038>041-073>077-083>086-088-120130- PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH- CHATHAM-WAKE-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND- SCOTLAND-HOKE-CUMBERLAND- INCLUDING THE CITIES OF...ROXBORO...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LEXINGTON... ASHEBORO...PITTSBORO...RALEIGH...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM... LAURINBURG...RAEFORD...FAYETTEVILLE 825 PM EDT WED APR 11 2007 LINE OF SHOWERS WITH SCATTERED THUNDERSTORMS OVER THE WESTERN PIEDMONT... A LINE OF SHOWERS... WITH SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE TO THE NORTHEAST AT 40 MPH ACROSS THE WESTERN AND CENTRAL PIEDMONT THROUGH 930 PM. THE SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT NORTH STANLY... DAVIDSON... GUILFORD... NORTHWEST MONTGOMERY... AND RANDOLPH COUNTIES. THIS INCLUDES BADIN LAKE... HIGH ROCK LAKE... LEXINGTON... TROY... ASHEBORO... AND GREENSBORO. BRIEF HEAVY RAIN FOR 15 TO 20 MINUTES... GUSTY WIND TO 35 MPH... AND OCCASIONAL LIGHTNING WILL POSE WEATHER HAZARDS IN THESE AREAS THROUGH 915 PM. IF THE LINE HOLDS TOGETHER... IT WILL REACH THE ROBBINS... SANFORD... SILER CITY... BURLINGTON... ROXBORO AREAS BEFORE 1000 PM. BADGETT
Special weather statement, Apr 11, 9:40 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 940 PM EDT WED APR 11 2007 NCZ007-021>025-038>041-073>077-083>086-088-120230- PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH- CHATHAM-WAKE-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND- SCOTLAND-HOKE-CUMBERLAND- INCLUDING THE CITIES OF...ROXBORO...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LEXINGTON... ASHEBORO...PITTSBORO...RALEIGH...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM... LAURINBURG...RAEFORD...FAYETTEVILLE 940 PM EDT WED APR 11 2007 ...LINE OF SHOWERS WITH SCATTERED THUNDERSTORMS MOVING EAST AT 40 MPH OVER THE PIEDMONT AND SANDHILLS.. A LINE OF SHOWERS... WITH SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE TO THE EAST AT 40 MPH ACROSS THE CENTRAL AND EASTERN PIEDMONT AND SANDHILLS THROUGH 1030 PM. THE SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT ANSON... RICHMOND... MOORE... RANDOLPH... EASTERN GUILFORD... LEE... CHATHAM... ALAMANCE... ORANGE... AND PERSON COUNTIES THROUGH 1030 PM. THIS INCLUDES ASHEBORO... RANDLEMAN... WADESBORO... ROCKINGHAM... ROBBINS... SILER CITY... SANFORD... BURLINGTON... HILLSBOROUGH... AND ROXBORO. A PERIOD OF HEAVY RAIN FOR 20 TO 30 MINUTES... GUSTY WIND TO 35 MPH... AND OCCASIONAL LIGHTNING WILL POSE WEATHER HAZARDS IN THESE AREAS THROUGH 1030 PM. IF THE LINE HOLDS TOGETHER... IT WILL REACH THE OXFORD... DURHAM... RALEIGH... CARY... APEX... AND LILLINGTON... AND FORT BRAGG AREAS BEFORE 1030 PM. BADGETT
Special weather statement, Apr 11, 10:46 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1046 PM EDT WED APR 11 2007 NCZ007>011-023>028-040>043-075>078-084>086-088-089-120400- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ALAMANCE-ORANGE-DURHAM- FRANKLIN-NASH-EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-MOORE-LEE- HARNETT-WAYNE-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...BURLINGTON...CHAPEL HILL...DURHAM... LOUISBURG...NASHVILLE...ROCKY MOUNT...PITTSBORO...RALEIGH... SMITHFIELD...WILSON...SOUTHERN PINES...SANFORD...LILLINGTON... GOLDSBORO...ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE... CLINTON 1046 PM EDT WED APR 11 2007 ...LINE OF SHOWERS AND SCATTERED THUNDERSTORMS MOVING EAST AT 40 MPH OVER THE EASTERN PIEDMONT AND SANDHILLS.. A LINE OF SHOWERS... WITH SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE TO THE EAST AT 40 MPH ACROSS THE EASTERN PIEDMONT AND SANDHILLS THROUGH 1200 AM. THE SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT PERSON... GRANVILLE... VANCE... ORANGE... DURHAM... WAKE... CHATHAM... LEE... HARNETT... MOORE... AND RICHMOND COUNTIES. THIS INCLUDES ROXBORO... HENDERSON... DURHAM... CHAPEL HILL... CARY... RALEIGH... APEX... JORDAN LAKE... SANFORD... PITTSBORO... LILLINGTON... SOUTHERN PINES... AND ELLERBE. HEAVY RAIN FOR 20 TO 30 MINUTES... GUSTY AND SHIFTING WIND TO 35 MPH... AND OCCASIONAL LIGHTNING WILL POSE WEATHER HAZARDS IN THESE AREAS THROUGH 1200 AM. IF THE LINE HOLDS TOGETHER... IT WILL REACH THE WARRENTON... LOUISBURG... WAKE FOREST... GARNER AND FORT BRAGG AROUND 1200 AM. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO FOR THE LATEST INFORMATION. BADGETT
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 11:53 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 37 min |
| Apr 12, 12:00 AM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 45 min |
| Apr 12, 12:32 AM EDT | Severe Thunderstorm Warning | RAH | Nash, Wilson | 43 min |
| Apr 12, 12:57 AM EDT | Severe Thunderstorm Warning | RAH | Stanly | 33 min |
| Apr 12, 1:28 AM EDT | Severe Thunderstorm Warning | RAH | Montgomery | 47 min |
| Apr 12, 2:25 AM EDT | Severe Thunderstorm Warning | RAH | Moore | 21 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.